RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 6(168), Pages 235–236 (Mi umn5149)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Asymptotic behavior of the $L_p$-norms of differentiated Fourier sums of functions of bounded variation

B. I. Golubov


Full text: PDF file (120 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 14.06.1971

Citation: B. I. Golubov, “Asymptotic behavior of the $L_p$-norms of differentiated Fourier sums of functions of bounded variation”, Uspekhi Mat. Nauk, 27:6(168) (1972), 235–236

Citation in format AMSBIB
\Bibitem{Gol72}
\by B.~I.~Golubov
\paper Asymptotic behavior of the $L_p$-norms of differentiated Fourier sums of functions of bounded variation
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 6(168)
\pages 235--236
\mathnet{http://mi.mathnet.ru/umn5149}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=394003}
\zmath{https://zbmath.org/?q=an:0251.42007}


Linking options:
  • http://mi.mathnet.ru/eng/umn5149
  • http://mi.mathnet.ru/eng/umn/v27/i6/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Golubov, “The asymptotic $L_p$-norm of differentiated Fourier sums of functions of bounded variation”, Math. USSR-Izv., 7:2 (1973), 401–423  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:188
    Full text:70
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020